What Customers are Asking

I have been managing my cholesterol using diet, exersise, and natural substances. I have a local doctor that I have consulted in the past and have tried a veriety of statin drugs that I have had side effects with including Crestor, and provastatin. Since Lipitor has gone generic, I would like to try a 10mg dose and test my results with a local low cost lab service. I don't want to visit my local doctor just to pay $170 for him to write a prescription. Can I get an internet doctor to write the script? My local pharmacy has FREE atorvistatin.

I had asked and had answered a question earlier concerning loss of smell. I have had trouble with my voice since the winter when the nose issues began. I had used decongestants proscribed by doctor to combat what he thought was sinus infection. It wasn't. This started in January. Since then I have had issues with my voice. At first it was just raspy as the day when on and cracked sometimes. After 5 weeks I stopped the decongestants when I noticed my throat was dry. I was until two weeks ago a smoker. ENT said two months ago laryngitis and vocal fatigue and referred me to a voice therapist. Symptoms worsening. Due to nose issues I have to breathe through my mouth mainly. At first it was fine in the morning and then worse through the day. Now it is still best in the morning but no longer clear and very quickly turns raspy and painful to speak. It is holding me back from full time work. I have taken care last few months to drink plenty of water. What can you suggest to help me recover from these issues?

Hi, I've been feeling unwell for a year now. I'm 26 years old, 5'8" and 175lbs. I've been suffering chronic fatigue, headaches, neck pain, tingling sensations of my right eye brow, generally unwell, shakes, weakness, poor concentration, brain fog and feeling feverish. I was under a little stress when I got it but haven't since and my symptoms have gotten worse. I've had blood tests and MRI of brain and cervical which came back normal. I've had 2 surgeries. First one in 2001 for appendicitis and in 2007 I had a hard silicone implant put in where the sternum head of my left pectoralis major should be because I was born with polands syndrome.

My girlfriend has got multiple problems. She thinks that there's something wrong going on with her, but when we went for a check up like ECG and ECO everything was normal. She's in depression that she will die. Sometimes her heart beats quite fast. Sometimes She feels quite shocked. She also has gas problem. She also tells me that her chest feels like very warm sometimes. But she never experiences any pain or anything like that. Her breath is sometimes abnormal. She cries a lot.

My wife was diagnosed with lymphocytic interstitial pneumonia by way of a ct scan. She has sjogren's. Please explain the illness and how is it treated.

my girlfriend had a really bad UTI for about 3 weeks. Also, she has been bloated for 2 weeks with back pain. Her UTI was diagnosed by a medical assistant from her urine sample. However, the burning has gone away but bloating and discomfort have not.

If I smoke cigarettes, and I get my wife pregnant. Can my smoking cause any DNA or other issues to our child?

I had my prostate examined today and the Urologist feels no prostatitis. My urine is clean, but they did send it out for a culture. I have been having chills without fever for weeks and some tingling in my feet. I had a comprehensive blood exam and the only test that was a little low was the lymphocytes at 800. It seems I could have an infection somewhere, or the medications I have taken in the last 4 weeks, off and on, Bactrim, Dexilant, Antivan, Advil, Tylenol, a muscle relaxer, and a lot of supplements. My lymphocytes have always been on the low end, but never below the normal. How does anxiety play a part in all this?

I am on birth control (tricyclen) and am currently taking Augmentin for UTI. I began having some spotting mid cycle then my normal period while on the placebo week. I finish the Augmentin tomorrow and begin my new pill pack on Sunday. My doctor told me I wouldn't need a backup method while on Augmentin, I would only need one if I experienced nausea or diarrhea, which I have not.
My husband and I had sex this morning, no condoms.My period has ended and I begin my new pill pack on Sunday. What are the odds that my pill could have been affected by the Augmentin? Is it safe to say that a backup method wasn't needed? Will I be fully protected again once I start my new pill pack? Information on this subject seems to be so varied from person to person it's hard to understand.